Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Late period, sterile husband, 2 months then quit birth control,painful intercourse adult content

Do these symptoms sound familiar to anyone? the details - i was on loloestrin for only TWO MONTHS. now that I quit I am 2 1/2 weeks late. I have had a migraine and painfullllll intercourse the past couple of days. I had been late before I started the loloestrin, but only 5 days or so.
My husband had a v. so what could be going on here?

Answer Question
 
Anonymous

Asked by Anonymous at 3:37 PM on Oct. 6, 2012 in Health

Answers (4)
  • I definitely recognize the symptoms of a sterile husband.....
    m-avi

    Answer by m-avi at 3:45 PM on Oct. 6, 2012

  • It's a question you need to ask your doctor. Each person reacts differently to BC (even if it's the same one).
    ajc03

    Answer by ajc03 at 4:23 PM on Oct. 6, 2012

  • Did your DH have the follow up checks to make sure the vasectomy worked? Bc can screw up a body, even only 2 months on it, it can take time to get back to normal.
    idareyou

    Answer by idareyou at 8:04 PM on Oct. 6, 2012

  • I also see signs of a sterile husband.
    Dardenella

    Answer by Dardenella at 8:24 PM on Oct. 6, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN